| Catalog Number |
07027249190 |
| Medical Device Problem Codes |
High Test Results (2457); Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/23/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The serial number of the analyzer is (b)(6).The investigation is ongoing.
Event or Problem Description
There was an allegation of a questionable elecsys estradiol iii assay result for a patient sample tested on the cobas e 801 analytical unit.The initial result was 1563 ng/l.The repeat result was 776 ng/l.The test was repeated as the initial result was questioned by the physician.